# SDR UALA2012100405632

- Difficulty date: October 2, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 89,564 hours, 14,318 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 21
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"AIL LOCK" LT ON AT HIGH SPEED.  EICAS MSG "AILERON LOCKOUT" DISPLAYED.  OUTBOARD AILERONS INDICATED MOVEMENT - UNLOCKED, BOTH.  CREW COMMENTS: 290 KNOTS AT 13,000FT,TEMP -8, THE RT SAM HAD AN ADC AND A LT AILERON LOCKOUT ACTUATOR FAULTBALL.  BOTH DID RESET.  PER LM THE LLEFT AILERON LOCKOUT ACTUATOR NEEDS TO BE REPLACED.  REPLACED LEFT AILERON LOCKOUT ACTUATOR, OPS CHECK GOOD.
